Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

White curd like discharge from vagina after using clingen forte. What is the cause?

Dear Doctor My doctor prescribed clingen forte for infection in utress (PID insfection) as ultrasound report and asked me to use it for 7 days: 1. Now on second day, i slept and used clingen. On 1 night white water (milk colur) through my yoni is spreading. I used only 02 days monday and tuesday but today is friday in my yoni a white colour like curd material is coming out through my yoni. Presently I am not using above clingen forte. Please suggest that why the white material is coming through my yoni and what is site effect if i am not complete full course of 07 days. When is stop coming out of white material from my yoni. And also suggest that these are simbol of SWETH PRADAR. please suggest me
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  1071
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to hcm.see as u diagnosed with PID why u not complete the course because a doc given u medicine which is for your white discharge an internal infection so complete 7days course plus take T.AZITHRAL 500 ONE TAB for 5days .avoid sexual intercourse with your partner.drink plenty of fluid.see these infection is very conman in female so don't be tensed and follow ur gynec advice .
Answered: Mon, 24 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor